Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Will TB and medicines taken for TB have effect on pregnancy ?

Dear Doctor , My sister has intestinal TB and she is going under treatment.She is 24 years old and married.Will the medicine/TB/Treatment affect becoming pregnancy? Thank you
Asked On : Sun, 30 Jan 2011
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
TB should be treated before pregnancy ideally.There shouldnt be an effect in becoming pregnant.In fact you might have trouble getting pregnant if you still have TB.I suggest you complete the treatment and try to concieve after 5-6 months of completion.
Answered: Mon, 31 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor